# SDR MALA040896

- Difficulty date: December 1, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 15,006 hours, 16,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, SEAT TRACK AT BLO, BETWEEN FS 294 AND 363 IS CORRODED OUT OF LIMITS AT 3 LOCATIONS, 294, 318, 340.  THE DAMAGED AREAS WERE REPAIRED IAW MESABA EO #S53079.  REFER EAMS NR 211114, TASK 1524 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/2/2004.
